# SDR FDEA201102250769

- Difficulty date: February 25, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 143N53405
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT CARGO NET LT TIE DOWN FITTING AT STA 540 FOUND WITH CORROSION. CORRODED TIE DOWN FITTING AT STA 540 REMOVED AND REPLACED IAW SRM 51-40-02 REV. 102.  REPAIR IS CLASSIFIED AS MINOR.
